Open Access
2016 Entire Spacelike $H$-Graphs in Lorentzian Product Spaces
Henrique F. de Lima, Eraldo A. Lima Jr
Publ. Mat. 60(2): 273-287 (2016). DOI: 10.5565/PUBLMAT_60216_01


In this work we establish sufficient conditions to ensure that an entire spacelike graph immersed with constant mean curvature in a Lorentzian product space, whose Riemannian fiber has sectional curvature bounded from below, must be a trivial slice of the ambient space.


Download Citation

Henrique F. de Lima. Eraldo A. Lima Jr. "Entire Spacelike $H$-Graphs in Lorentzian Product Spaces." Publ. Mat. 60 (2) 273 - 287, 2016.


Received: 12 June 2014; Revised: 7 November 2014; Published: 2016
First available in Project Euclid: 11 July 2016

zbMATH: 1344.53044
MathSciNet: MR3521492
Digital Object Identifier: 10.5565/PUBLMAT_60216_01

Primary: 53C42
Secondary: 53B30 , 53C50

Keywords: entire spacelike $H$-graphs , Lorentzian product spaces , mean curvature , Spacelike hypersurfaces

Rights: Copyright © 2016 Universitat Autònoma de Barcelona, Departament de Matemàtiques

Vol.60 • No. 2 • 2016
Back to Top